# SDR ASAA2022050838257

- Difficulty date: May 8, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 50,888 hours, 15,225 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543149
- Part serial: 12314R6372
- Condition: Overheated
- Location: Flight Compartme
- Part time: 25,426 hours, 7,305 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FWD L WINDOW HEAT OVERHEAT. GROUNDED - YES. REMOVED & REPLACED #1 WINDOW PER B737-800 AMM 56-11-11. PERFORMED WINDOW HEAT SYSTEM OPS TEST PER AMM 30-41-00, TEST GOOD. PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE TEST PER AMM 05-51-91, TEST GOOD NO LEAKAGE DETECTED.
